# SDR U2RA201809270004

- Difficulty date: September 27, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 95,752 hours, 13,841 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65B38863
- Condition: Cracked
- Location: Fuselage
- Part time: 95,752 hours, 13,841 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SERVICE BULLETIN 747-53A2839 REVISION ORIGINAL, ON THE RIGHT HAND ENTRY DOOR NUMBER 5 AFT UPPER CORNER CUTOUT, 2 EACH 0.125 INCH CRACKS WERE DISCOVERED. ACCOMPLISHED SERVICE BULLETIN 747-53A2839 REVISION ORIGINAL PART 5 - PREVENTIVE MODIFICATION/SMALL REPAIR.
